# SDR CALA9601396

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 69736
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Plate
- Condition: Corroded
- Location: Cargo  Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIVETS PULLING THROUGH AND BULGING UNDER STOP PLATE INSIDE C-2 DOOR AT AFT PRESSURE RELIEF DOOR.  THE STOP PLATE WAS REMOVED AND REPLACED IAW SRM 51-30-2, 51-10-1 AND 51-10-6.
